Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

The Fisher-Bingham Distribution on the Sphere

John T. Kent
Journal of the Royal Statistical Society. Series B (Methodological)
Vol. 44, No. 1 (1982), pp. 71-80
Published by: Wiley for the Royal Statistical Society
Stable URL: http://www.jstor.org/stable/2984712
Page Count: 10
  • Read Online (Free)
  • Download ($29.00)
  • Subscribe ($19.50)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
The Fisher-Bingham Distribution on the Sphere
Preview not available

Abstract

The Fisher distribution is the analogue on the sphere of the isotropic bivariate normal distribution in the plane. The purpose of this paper is to propose and analyse a spherical analogue of the general bivariate normal distribution. Estimation, hypothesis testing and confidence regions are also discussed.

Page Thumbnails

  • Thumbnail: Page 
[71]
    [71]
  • Thumbnail: Page 
72
    72
  • Thumbnail: Page 
73
    73
  • Thumbnail: Page 
74
    74
  • Thumbnail: Page 
75
    75
  • Thumbnail: Page 
76
    76
  • Thumbnail: Page 
77
    77
  • Thumbnail: Page 
78
    78
  • Thumbnail: Page 
79
    79
  • Thumbnail: Page 
80
    80